# SDR ASAA2016012815178

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,637 hours, 2,782 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP "CONT CAB" ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE OF PACK/ZONE TEMP CONTROLLERS IAW AMM 21-61-20-400-801. NO DEFECTS NOTED.
